田德建

副教授

副教授 硕士生导师

所在单位:数学学院

学历:博士研究生毕业

在职信息:在岗

邮箱:

个人简介

一、个人简介

田德建,男,198511月生,副教授,硕士研究生导师,管理学博士。主要研究方向:随机分析与金融数学。目前已发表学术期刊论文20余篇。论文主要发表在Mathematics and Financial EconomicsQuantitative FinanceStochastic Processes and their Applications等概率统计与金融工程权威性学术刊物上。主持完成国家自然科学基金青年基金项目一项、江苏省自然科学基金青年基金项目一项参与完成国家自然科学基金面上项目两项。

二、工作经历

2017年1月-至今:中国矿业大学,数学学院,副教授

20209-20217月:山东大学,数学学院,访问学者,合作导师:陈增敬教授

 20144-201612月:中国矿业大学,理学院,讲师 

三、教育经历

 2010/09-2013/12,中国矿业大学,金融工程与风险管理,博士.  导师:江龙教授

 2012/08-2013/08,美国北卡罗来纳大学夏洛特分校,Belk商学院金融系,国家公派联合培养博士研究生合作导师:Weidong Tian 教授

2007/09-2010/06,中国矿业大学,概率论与数理统计,硕士.  导师:江龙教授

2003/09-2007/06,中国矿业大学,数学与应用数学,学士

四、科研项目

[1] 国家自然科学基金青年基金项目:“k-无知模糊和Duffie-Epstein模糊模型下的最优投资策略和比较静态 分析”,2017/01-2019/12,11601509,主持

[2] 江苏省自然科学基金青年基金项目:“共单调拟凸风险度量的表示定理及最优风险分配”,2015/09-2018/08,BK20150167,主持

[3] 国家自然科学基金面上项目:“非线性数学期望及其在金融中的应用”,2014/01-2017/12,11371362,参加

[4] 教育部人文社会科学研究青年项目:“金融市场的函数型数据挖掘方法与应用研究”,起止年月:2015/06--2018/05,15YJCZH162,参加

[5] 国家自然科学青年基金项目:“生成元 g关于 y弱单调且广义一般增长的倒向随机微分方程解的存在唯一性及相关问题研究”,2012/01-2014/12,参加

[6] 国家自然科学基金面上项目:“非线性数学期望一条件g-期望理论与应用研究”,2010/01-2012/12,参加

五、学术论文发表情况

[1]   Dejian Tian, R. Zhu. Lp solutions for multidimensional BDSDEs with locally weak monotonicity coefficients. 

Chinese Annals of Mathematics, Series B, 2021, 42: 409-426. 

[2]  Q. Lin, Dejian Tian*. Portfolio choices: comparative statics under both expected return and volatility uncertainty. 

Quantitative Finance, 2021, 21(6): 1027-1035. 

[3]   H. Ma, Dejian Tian*. Generalized entropic risk measures and related BSDEs. 

Statistics and Probability Letters, 2021, 74, 109110. 

[4]    R. Zhu, Dejian Tian*. Lp solutions of backward doubly stochastic differential equations with locally monotone coefficients. 

Communications in Statistics-Theory and Methods, 2021, 50(8): 1856-1872.

[5]    Q. Lin, Dejian Tian*, W. Tian. A generalized stochastic differential utility driven by G-Brownian motion.

Mathematics and Financial Economics, 2020,14: 547-576. 

[6]    L. Xiao*, S. Fan, Dejian Tian. Probabilistic interpretation of HJB equations by the representation theorem for generators of BSDEs. 

Electronic Communications in Probability, 2020, 30: 1-10.

[7]    L. Xiao, S. Fan, Dejian Tian. A probabilistic approach to quasilinear parabolic PDEs with obstacle and Neumann problems. 

ESAIM: Probability and Statistics, 2020, 24: 207-226.

[8]    H. Yuan, L. Jiang*, Dejian Tian. Representation theorems for WVaR with respect to a capacity. 

Statistics and Probability Letters, 2020, 158, 108655.

[9]   X. Shen, L. Jiang, Dejian Tian. Lp solutions of anticipated BSDEs with weak monotonicity and general growth generators. 

Communications in Statistics-Simulation and Computation, 2019, 48: 73-90. 

[10] R. Zhu, Dejian Tian*. Existence and uniqueness of solutions for BDSDEs with weak monotonicity coefficients. 

Statistics and Probability Letters, 2019, 153:  48–55.

[11] 石学军,冯群,田德建,江龙一般时间区间Lp半鞅序列的单调极限定理

数学年刊A, 2019, 40(2): 211-230.

[12] Dejian Tian, W. Tian. Comparative Statics under k-Ambiguity for Log-Brownian Asset Prices.

International Journal of Economic Theory, 2016, 12:  361-378. 

[13] Dejian Tian, L. Jiang. Uncertainty orders on the sublinear expectation space. 

Open Mathematics, 2016, 14: 247-259. 

[14] Dejian Tian, L. Jiang. Quasiconvex risk statistics with scenario analysis. 

Mathematics and Financial Economics, 2015, 9: 111-121.

[15] R. Ji, L. Jiang, Dejian Tian. On the minimal members of convex expectations with constraints. 

Journal of Inequalities and Applications, 2015, 2015(191). 

[16] Dejian Tian, W. Tian. Optimal risk-sharing under mutually singular beliefs. 

Mathematical Social Sciences, 2014, 72: 41-49. 

[17] Dejian Tian, L. Jiang, R. Ji. Representation theorem for AVaR under a submodular capacity. 

Journal of East China Normal University (Natural Science), 2014, 3: 23-29.

[18] Dejian Tian, L. Jiang, X. Shi. Lp solutions to backward stochastic differential equations with discontinuous generators. 

Statistics and Probability Letters, 2013, 83(2): 503-510. 

[19] Dejian Tian, X. Suo. A note on convex risk statistic. 

Operations Research Letters, 2012, 40(6): 551-553. 

[20] S. Fan, L. Jiang, Dejian Tian. One-dimensional BSDEs with finite and infinite time horizons. 

Stochastic Processes and Their Applications, 2011, 121(3): 427-440. 

[21] Dejian Tian, L. Jiang, M. Davison. On the existence of solutions to BSDEs with generalized uniformly continuous generators. 

Statistics and Probability Letters, 2010, 80(9–10): 903-909. 

[22] 田德建江龙石学军具有拟Holder连续生成元的倒向随机微分方程的可积解

应用数学学报, 2013, 5: 783-790.

[23] 田德建,江龙,邓芳系数为广义左Lipschitz的倒向随机微分方程解的存在性

华东师范大学学报(自然科学版), 2010, (03):119-125.


教育经历

[1] 2010.9-2013.12
中国矿业大学 | 金融风险与风险管理 | 博士研究生毕业 | 博士
[2] 2007.9-2010.6
中国矿业大学 | 概率论与数理统计 | 硕士研究生毕业 | 硕士
[3] 2003.9-2007.6
中国矿业大学 | 数学与应用数学 | 本科毕业 | 学士

工作经历

[1] 2017.1-至今
中国矿业大学 | 数学学院 
[2] 2020.9-2021.7
山东大学 | 数学学院,国内访问学者 
[3] 2014.4-2016.12
中国矿业大学 | 理学院数学系 

研究方向

团队成员

暂无内容